# SDR QXEA2009080600589

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8 YR TASK - RT OUTBOARD SEAT TRACK FROM STA FS 853 TO 857 HAS LITE CORROSION ON THE TOP OF THE TRACK AND IN THE CHANNEL.  BLENDED CORROSION ON RT OUTBOARD SEAT TRACK FROM FS 853 - FS 857 TO A MAX DEPTH OF .007 INCH IN SEAT TRACK CHANNEL AND .002 INCH ON TOP OF SEAT TRACK LIP.  BLENDED AREAS WERE FOUND TO BE WITHIN LIMITS IAW REO 670-53-00-013.  COMPLETED REPAIR OF SEAT TRACK IAW REO 670-53-00-013 NOTES 2-9.
